# SDR AALA951646

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Contact Pin
- Part number: 1703643
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 25B INOPERATIVE.  REPOSITIONED CONTACT PIN FOR PASSENGER SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
